MathSciNet Relay Station
MathSciNet bibliographic data
MR242262 (39 #3594) 60.60 (46.00)
Sentilles, F. Dennis Existence of regular finite invariant measures for Markov processes. Proc. Amer. Math. Soc. 21 1969 318–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement